Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 103, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 4, 2012, 2:09 PM EDT for Crawford County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 2:09 PM EDT (18:09 UTC)
- Expired
- Jul 4, 2012, 3:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Crawford County, PA
The radar
The Pittsburgh radar (KPBZ), 116 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1056 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
134
WUUS51 KCLE 041809
SVRCLE
PAC039-041900-
/O.NEW.KCLE.SV.W.0103.120704T1809Z-120704T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
209 PM EDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
* UNTIL 300 PM EDT
* AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LINESVILLE...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
MEADVILLE...
TITUSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4161 7961 4161 7982 4148 8001 4148 8011
4147 8013 4148 8052 4150 8053 4168 8052
4172 8051 4164 7961
TIME...MOT...LOC 1809Z 288DEG 14KT 4161 8043
$$
KIELTYKA2 follow-up statements
006
WWUS51 KCLE 041839
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
239 PM EDT WED JUL 4 2012
PAC039-041900-
/O.CON.KCLE.SV.W.0103.000000T0000Z-120704T1900Z/
CRAWFORD PA-
239 PM EDT WED JUL 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
7 MILES SOUTHEAST OF LINESVILLE...OR 11 MILES SOUTHWEST OF
MEADVILLE...MOVING EAST AT 15 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
MEADVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4161 7961 4161 7982 4148 8001 4148 8011
4147 8013 4148 8052 4150 8053 4168 8052
4172 8051 4164 7961
TIME...MOT...LOC 1839Z 284DEG 14KT 4157 8033
$$
JMAYERS354
WWUS51 KCLE 041900
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EDT WED JUL 4 2012
PAC039-041910-
/O.EXP.KCLE.SV.W.0103.000000T0000Z-120704T1900Z/
CRAWFORD PA-
300 PM EDT WED JUL 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY IN
NORTHWEST PENNSYLVANIA EXPIRES AT 300 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4161 7961 4161 7982 4148 8001 4148 8011
4147 8013 4148 8052 4150 8053 4168 8052
4172 8051 4164 7961
TIME...MOT...LOC 1900Z 284DEG 14KT 4155 8022
$$
JMAYERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:04 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 4, 2:04 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
204 PM EDT WED JUL 4 2012
.SYNOPSIS...
A STATIONARY FRONT LIES JUST NORTH OF THE AREA AND WILL EVENTUALLY
BECOME A BACK DOOR COLD FRONT THURSDAY MORNING. THE FRONT WILL
DISSIPATE AS WEAK HIGH PRESSURE BUILDS SOUTH OVER THE REGION BY
FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOME CUMULUS DEVELOPING...TIMING OF WHEN THE THUNDERSTORMS WILL
DEVELOP IS STILL TOUGH...THINKING AFTER 3 PM. PLENTY OF CLOUDS
OVER NORTHWEST PA FROM THE COMPLEX THAT MOVED THROUGH EARLIER.
STILL THINKING THAT SOME OF THE THUNDERSTORMS COULD BE SEVERE LATE
THIS AFTERNOON AND EVENING. THE HRRR MODEL IS RELATIVELY DRY...NOT
SURE ABOUT THIS. THE SREF MODEL SEEMS TO HAVE A BETTER HANDLE ON
THING.
NOT MUCH CHANGE FOR THE HIGHS. A FEW PLACES MAY BREAK A
RECORD...TOL RECORD IS 99...FDY 97 AND MFD 94.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
THE HEAT AND HUMIDITY WILL CONTINUE TONIGHT ACROSS THE FORECAST
AREA AS VERY WARM AIR MASS REMAINS IN PLACE OVERNIGHT. TEMPERATURES
AND HUMIDITY WILL MAKE IT VERY UNCOMFORTABLE OVERNIGHT. AS THE NIGHT
PROGRESSES...THE THREAT FOR THUNDERSTORM ACTIVITY WILL PUSH SOUTH AS
THE WEAK COLD FRONT AND HIGH PRESSURE NUDGE THEIR WAY SOUTH INTO THE
AREA.
THE COLD FRONT EVENTUALLY WASHES OUT ON THURSDAY AS UPPER LEVEL
RIDGE REALLY SURGES EAST OVER THE FORECAST AREA. SUPPRESSION FROM
THE RIDGE SHOULD KEEP THREAT FOR SHOWERS AND THUNDERSTORMS AT BAY.
THIS MEANS CONTINUED HOT AND HUMID CONDITIONS FOR THURSDAY. LOOKING
AT TEMPERATURES RELATIVELY CLOSE TO TODAY...ESPECIALLY IN THE WEST
WITH COOLER TEMPERATURES IN THE EAST. MAY NEED ANOTHER HEAT ADVISORY
IN THE WEST AGAIN FOR TOMORROW.
SURFACE HIGH AND WEAK COOL AIR ADVECTION SHIFT BACK EAST THURSDAY
NIGHT AND THE HEAT SURGES BACK INTO THE FORECAST AREA FOR FRIDAY.
HEAT ADVISORIES LIKELY AGAIN ON FRIDAY AS WELL.
THE THREAT FOR SHOWERS AND THUNDERSTORMS RETURN ONCE AGAIN FRIDAY
NIGHT INTO SATURDAY AS NEXT BACK DOOR COLD FRONT SLIDES SOUTH TO
JUST NORTH OF LAKE ERIE BY SATURDAY EVENING. A SLIGHT BREAK DOWN IN
THE UPPER LEVEL RIDGE IN THE CENTRAL UNITED STATES WILL ALLOW FOR
SOME TROUGHINESS TO DEVELOP IN THE EASTERN UNITED STATES BY
SATURDAY. THIS WILL ALLOW THE COLD FRONT TO SLIDE SOUTH ACROSS THE
AREA SATURDAY NIGHT. A SHOT OF MOISTURE WILL RACE EAST ALONG THE
BOUNDARY AT THIS TIME AND BRING THE THREAT FOR SHOWERS AND
THUNDERSTORMS ALONG WITH THE BEGINNING OF A COOL DOWN.
IN THE MEAN TIME...TEMPERATURES REMAIN RATHER WARM THROUGH SATURDAY
UNTIL THE FRONT ARRIVES.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE MODELS CONTINUE TO SHOW THE NEXT COLD FRONT ON SATURDAY. THEY
ALSO CONTINUE TO SHOW A FAIR AMOUNT OF CLOUDS AND A LINGERING CHANCE
OF SHOWERS/STORMS ON SUNDAY...PERHAPS A LITTLE OVER RUNNING OF THE
SHALLOW FRONT. I LOWERED THE HIGH TEMPERATURE FORECAST ON SUNDAY TO
THE LOWER/MID 80S. IT COULD BE COOLER THAN THAT BASED ON THE NORTH
WIND AND THE THREAT OF CLOUDS/SHOWERS. IF SO... THE DIFFERENCE IN
TEMPERATURE FROM SATURDAY TO SUNDAY COULD BE DRAMATIC.
DRY AND COOLER WEATHER IS EXPECTED MONDAY AND TUESDAY NEXT WEEK.
TEMPERATURES WILL DROP BACK TO NEAR NORMAL..PERHAPS A CATEGORY OR SO
BELOW NORMAL.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
TIMING AND COVERAGE OF CONVECTIVE DEVELOPMENT THIS AFTERNOON AND OVERNIGHT IS
DIFFICULT TO DISCERN. THERE IS EXTREME INSTABILITY OVER THE REGION
WITH CAPE NEAR 4500 J/KG WITH A SINGLE CONVECTIVE CELL DEVELOPING
NW OF GKJ. HOURLY MODEL RUNS OF HRRR HAVE BEEN QUITE VARIABLE IN
STORM DEVELOPMENT. WITH COVERAGE UNCERTAIN WILL LEAVE MENTION OF
STORMS OUT OF THE TAFS FOR NOW. THE BEST CHANCE MAY BE IN KYNG
AREA THIS AFTERNOON. GENERALLY VFR CONDITIONS ARE EXPECTED INTO
THE NIGHT WITH PERHAPS MVFR WITH HAZE AND LIGHT FOG FROM 08Z- 12Z
MAINLY INLAND FROM THE LAKE.
.OUTLOOK...NON VFR CONDITIONS POSSIBLE IN SHOWERS/THUNDERSTORMS
WEDNESDAY NIGHT AND AGAIN ON SATURDAY.
&&
.MARINE...
WEATHER FEATURES WILL CONTINUE TO BE WEAK AS WILL BE THE ASSOCIATED
PRESSURE GRADIENTS. A WEAK WARM FRONT SHOULD PUSH NORTH OF LAKE ERIE
TODAY WITH A SOUTH TO SOUTHWEST WIND. THE FRONT MAY DRIFT BACK SOUTH
ACROSS THE LAKE ON THURSDAY AS HIGH PRESSURE BUILDS ACROSS CANADA SO
WINDS MAY VEER MORE FROM THE NORTH. THE WARM FRONT SHOULD PUSH BACK
NORTH OF LAKE ERIE AGAIN ON FRIDAY WITH THE WIND COMING BACK AROUND
FROM THE SOUTH. LAKE/LAND BREEZES ARE LIKELY EACH DAY AND NIGHT. A
STRONGER COLD FRONT WILL DROP SOUTH ACROSS THE LAKE ON SATURDAY AND
CANADIAN HIGH PRESSURE WILL BUILD SOUTH ACROSS THE LAKES EARLY NEXT
WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ007>014-
018>023-027>033-036>038-047.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ003-
006-017.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...KIELTYKA
SHORT TERM...LOMBARDY
LONG TERM...REL
AVIATION...REL
MARINE...KOSARIKHazardous weather outlook, Jul 4, 9:56 AM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 956 AM EDT WED JUL 4 2012 OHZ007>014-018>023-027>033-036>038-047-051400- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 956 AM EDT WED JUL 4 2012 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006-017-051400- LUCAS-WOOD-HANCOCK- 956 AM EDT WED JUL 4 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ089-PAZ001>003-051400- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 956 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THROUGH THIS EVENING MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-051400- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 956 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 4, 9:10 AM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 910 AM EDT WED JUL 4 2012 OHZ009>014-019>023-030>033-038-089-PAZ001>003-041615- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MILLERSBURG...ASHTABULA...ERIE...EDINBORO...MEADVILLE 910 AM EDT WED JUL 4 2012 ...HIGHTENED THREAT OF STRONG TO SEVERE STORMS OVER NORTHEASTERN OHIO AND NORTHWESTERN PENNSYLVANIA LATE MORNING... THUNDERSTORMS OVER ONTARIO WILL CONTINUE TO MOVE SOUTHEAST OVER LAKE ERIE AND POTENTIALLY DEVELOP MORE STORMS OVER NORTHEASTERN OHIO AND NORTHWESTERN PENNSYLVANIA LATER THIS MORNING. THIS STORM AND ANY NEW DEVELOPMENT WILL BE MOVING INTO WARM AND HUMID AIRMASS...CONDUCIVE FOR STRONG STORM DEVELOPMENT. THE STORMS ARE MOVING SOUTHEAST AROUND 35 MPH. ANY STORMS THAT DO DEVELOP WILL HAVE TO POTENTIAL TO PRODUCE STRONG DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. PEOPLE IN ERIE AND CRAWFORD COUNTIES IN PENNSYLVANIA...AND NORTHERN OHIO SHOULD MONITOR THE WEATHER CLOSELY. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.
Local storm report, Jul 4, 11:18 AM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1118 AM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG WARREN 41.24N 80.82W
07/03/2012 TRUMBULL OH PUBLIC
SOME TREES DOWN ACROSS THE AREA.
1210 AM TSTM WND DMG RAVENNA 41.16N 81.24W
07/04/2012 PORTAGE OH LAW ENFORCEMENT
LARGE LIMB DOWN.
1215 AM TSTM WND DMG 4 S RAVENNA 41.10N 81.24W
07/04/2012 PORTAGE OH PUBLIC
LARGE LIMB DOWN IN ROOTSTOWN.
&&
KIELTYKASpecial weather statement, Jul 4, 12:46 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1246 PM EDT WED JUL 4 2012 PAZ002-003-041715- CRAWFORD-SOUTHERN ERIE- 1246 PM EDT WED JUL 4 2012 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN CRAWFORD AND SOUTHEASTERN ERIE COUNTIES UNTIL 115 PM EDT... AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UNION CITY...OR 22 MILES SOUTHEAST OF ERIE...MOVING SOUTHEAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE HEAVY RAIN WITH SMALL HAIL...AND GUSTY WINDS IN EXCESS OF 35 MPH. THIS STORM WILL BE NEAR... SPARTANSBURG BY 100 PM EDT. 7 MILES NORTH OF TITUSVILLE BY 115 PM EDT.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:00 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 45 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.